<< Previous Issue Journal of the Korean Mathematical Society (Vol. 41, No. 5) Next Issue >>
J. Korean Math. Soc. 2004 Vol. 41, No. 5, 773—944
Central limit type theorem for weighted particle systems
Nhansook Cho and Youngmee Kwon
MSC numbers : 60G35, 60H10, 60F25
J. Korean Math. Soc. 2004 Vol. 41, No. 5, 773—793
Some inequalities on totally real submanifolds in locally conformal Kaehler space forms
Alfonso Carriazo, Young Ho Kim, and Dae Won Yoon
MSC numbers : 53B25, 53B35, 53C40
J. Korean Math. Soc. 2004 Vol. 41, No. 5, 795—808
Almost Kahler metrics with non-positive scalar curvature which are Euclidean away from a compact set
Yutae Kang and Jongsu Kim
MSC numbers : 53C15
J. Korean Math. Soc. 2004 Vol. 41, No. 5, 809—820
Optimality conditions and duality models for minmax fractional optimal control problems containing arbitrary norms
G. J. Zalmai
MSC numbers : Primary 49K35, 49N15; Secondary 90C32, 90C47
J. Korean Math. Soc. 2004 Vol. 41, No. 5, 821—864
A subfoliation of a $CR$-foliation on a locally conformal almost Kahler manifold
Tae Wan Kim and Hong Kyung Pak
MSC numbers : Primary 53C20, Secondary 57R30
J. Korean Math. Soc. 2004 Vol. 41, No. 5, 865—874
The spectral geometry of Einstein manifolds with boundary
JeongHyeong Park
MSC numbers : 58J50
J. Korean Math. Soc. 2004 Vol. 41, No. 5, 875—882
Convergence of weighted sums for dependent random variables
Han-Ying Liang, Dong-Xia Zhang, and Jong-Il Baek
MSC numbers : 60F15
J. Korean Math. Soc. 2004 Vol. 41, No. 5, 883—894
Locally semicomplete digraphs with a factor composed of $k$ cycles
Ronald J. Gould and Yubao Guo
MSC numbers : 05C20, 05C38
J. Korean Math. Soc. 2004 Vol. 41, No. 5, 895—912
On the residual finiteness of fundamental groups of graphs of certain groups
Goansu Kim
MSC numbers : 20E26, 20E06, 20E08, 20F05
J. Korean Math. Soc. 2004 Vol. 41, No. 5, 913—920
The expected independent domination number of random directed rooted trees
Junho Song and Changwoo Lee
MSC numbers : Primary 05C69; Secondary 05C05
J. Korean Math. Soc. 2004 Vol. 41, No. 5, 921—931
Packing dimension of measures on a random Cantor set
In-Soo Baek
MSC numbers : 28A78, 60B05
J. Korean Math. Soc. 2004 Vol. 41, No. 5, 933—944

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd